# SDR AALA20141018001

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 88,136 hours, 13,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3157711
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WING TO BODY FAIRING EMER LIGHT INOPERATIVE.  REPLACED LAMP HOLDER ASSEMBLY.  OPERATIONS CHECKED NORMAL.
